# SDR USAA040612

- Difficulty date: September 17, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ANGLE CRACKED 4 INCHES, AFT SIDE OF FRAME AT STATION 500 FORWARD OF VHF ANTENNA CUTOUT.  REPLACED ANGLE WITH SAME PART PER SRM 53-10-00 DWG 65-45783.  (M)
